Imperial College London

ProfessorDemetriosPapageorgiou

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Maths and Mathematical Physics
 
 
 
//

Contact

 

+44 (0)20 7594 8369d.papageorgiou Website

 
 
//

Location

 

750Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

122 results found

PAPAGEORGIOU D, 1987, STABILITY OF THE UNSTEADY VISCOUS-FLOW IN A CURVED PIPE, JOURNAL OF FLUID MECHANICS, Vol: 182, Pages: 209-233, ISSN: 0022-1120

JOURNAL ARTICLE

Smith FT, Papageorgiou DT, Elliot JW, 1984, An alternative approach to linear and nonlinear stability calculations at finite Reynolds numbers, Journal of Fluid Mechanics, Vol: 146, Pages: 313-330

JOURNAL ARTICLE

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: id=00306928&limit=30&person=true&page=5&respub-action=search.html